# SDR AWXA9900336

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Aft Galley
- Part time: 43,388 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, FA REPORTED ELECTRICAL SMELL IN AFT GALLEY, CYCLING RECIRC FAN MADE DIFFERENCE INSTANTLY.  REPLACED RECIRC FAN PER MM 21-21-22 PG 401.  NONE RELATED RECOMMENDATION.
